# SDR QXEA200800287

- Difficulty date: March 13, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,313 hours, 61,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4- RIGHT INBOARD SEAT TRACK NR 11 HAS CORROSION (STAX10 SEVERAL SPOTS), STAX64, STAX94 CORROSION AND SCRATCHES.  BLENDED OUT CORROSION IAW DASH 8 Q400 RD8/4-53-884, OUT OF LIMITS.  REMOVED SEAT TRACK NR 11 REF Q400 SRM 51-40-07 AND INSTALLED NEW SEAT TRACK NR 11 IAW Q400 SRM 51-42-05 AND 51-40-15.
